# SDR AALA201707039031

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 49,057 hours, 24,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 24155
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  COCKPIT OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED B5-23 EMER LIGHTS BATTERY PACK, OPER TEST NORMAL PER MM 33-53-00.
